Xin Li, "On a subclass of functions for which the Lagrange interpolation yields the Jackson order of approximation", International Journal of Mathematics and Mathematical Sciences, vol. 17, Article ID 674807, 8 pages, 1994. https://doi.org/10.1155/S0161171294000323
On a subclass of functions for which the Lagrange interpolation yields the Jackson order of approximation
We continue the investigation initiated by Mastroianni and Szabados on question whether Jackson's order of approximation can be attained by Lagrange interpolation for a wide class of functions. Improving a recent result of Mastroianni and Szabados, we show that for a subclass of functions the local order of approximation given by Lagrange interpolation can be much better (of at least ) than Jackson's order.
Copyright © 1994 Hindawi Publishing Corporation. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.